# SDR ASMF201803002

- Difficulty date: March 8, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 39,739 hours, 17,804 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 9423
- Condition: Leaking
- Location: Rt Eng Bleed
- Part time: 40,654 hours, 19,053 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DUCT PRESSURE LOW INDICATION IN THE RIGHT ENGINE, SHOWING 18 PSI. MAINTENANCE PERFORMED REVISION IAW 36-11-00, DETECTING A PNEUMATIC LEAK IN THE RIGHT ENGINE PRSOV.  THE RIGHT ENGINE PRSOV AND THE RIGHT ENGINE BLEED AIR REGULATOR WERE REPLACED IAW AMM 36-11-04 AND AMM 36-12-03, TESTED CORRECT.
